Potential for high-latitude marine invasions along western North America
Article first published online: 17 JUN 2011
© 2011 Blackwell Publishing Ltd
Diversity and Distributions
Volume 17, Issue 6, pages 1198–1209, November 2011
How to Cite
de Rivera, C. E., Steves, B. P., Fofonoff, P. W., Hines, A. H. and Ruiz, G. M. (2011), Potential for high-latitude marine invasions along western North America. Diversity and Distributions, 17: 1198–1209. doi: 10.1111/j.1472-4642.2011.00790.x
- Issue published online: 13 OCT 2011
- Article first published online: 17 JUN 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!